International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 4, Part A

Study of two theorem on fuzzy fields


Author(s): Dr. PK Mishra, Sandhya Verma and Dr. AK Agrawal

Abstract: Fuzzy fields, which was proposed by S. Nanda in 1990. Here we have studied the properties of fuzzy algebra. Finally, we have proposed a redefined version of fuzzy algebras over fuzzy fields and observe that our definition is more general than the definition of Nanda, because if A is a fuzzy algebra under Nanda’s definition, it will also be a fuzzy algebra under our definition but not conversely.

Pages: 15-17 | Views: 846 | Downloads: 24

Download Full Article: Click Here
How to cite this article:
Dr. PK Mishra, Sandhya Verma, Dr. AK Agrawal. Study of two theorem on fuzzy fields. Int J Stat Appl Math 2016;1(4):15-17.
Call for book chapter
International Journal of Statistics and Applied Mathematics